# SDR AALA20150819012

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,087 hours, 40,213 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, PRIMARY STABILIZER TRIM INOPERATIVE ON BOTH CONTROL WHEEL TRIM SWITCHES.  ALTERNATE TRIM IS OPERATIVE.  R & R PRIMARY STABILIZER TRIM MOTOR IAW MCM 27-94-12.
